On the projective characters in characteristic 2 of the groups Suz(2 m ) and Sp 4 (2 n )
Publications Mathématiques de l'IHÉS, Volume 51  (1980), p. 9-35
@article{PMIHES_1980__51__9_0,
     author = {Chastkofsky, Leonard and Feit, Walter},
     title = {On the projective characters in characteristic 2 of the groups $Suz (2^m)$ and $Sp\_4(2^n)$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {51},
     year = {1980},
     pages = {9-35},
     zbl = {0437.20007},
     mrnumber = {83b:20014},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1980__51__9_0}
}
Chastkofsky, Leonard; Feit, Walter. On the projective characters in characteristic 2 of the groups $Suz (2^m)$ and $Sp_4(2^n)$. Publications Mathématiques de l'IHÉS, Volume 51 (1980) , pp. 9-35. http://www.numdam.org/item/PMIHES_1980__51__9_0/

[1] J. L. Alperin, Projective modules for SL(2, 2n) (to appear). | Zbl 0405.20012

[2] R. W. Carter, Simple groups of Lie type, London, John Wiley & Sons, 1972. | MR 53 #10946 | Zbl 0248.20015

[3] H. Enomoto, The characters of the finite symplectic groups Sp(4, q), q = 2f, Osaka J. Math., 9 (1972), 75-94. | MR 46 #1893 | Zbl 0254.20005

[4] J. E. Humphreys, Projective modules for SL2(q), J. of Algebra, 25 (1973), 513-518. | MR 53 #3092 | Zbl 0258.20010

[5] A. V. Jeyakumar, Principal indecomposable representations for the group SL(2, q), J. of Algebra, 30 (1974), 444-458. | MR 49 #7347 | Zbl 0286.20010

[6] P. Landrock, A counterexample to a conjecture on the Cartan invariants of a group algebra, Bull. London Math. Soc., 5 (1973), 223-224. | MR 48 #2240 | Zbl 0272.20004

[7] B. Srinivasan, On the modular characters of the special linear group SL(2, pn), Proc. London Math. Soc., 14 (1964), 101-114. | MR 27 #5832 | Zbl 0118.03803

[8] R. Steinberg, Representations of algebraic groups, Nagoya Math. J., 22 (1963), 33-56. | MR 27 #5870 | Zbl 0271.20019

[9] R. Steinberg, Endomorphisms of linear algebraic groups, Memoirs A.M.S., 80 (1968). | MR 37 #6288 | Zbl 0164.02902

[10] M. Suzuki, On a class of doubly transitive groups, Ann. of Math. (2), 75 (1962), 105-145. | MR 25 #112 | Zbl 0106.24702